MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,MAIH, 2.7 DIA, W/SWITCH, 100-120V ONLY; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY,MAIH, 2.7 DIA, W/SWITCH, 100-120V ONLY; INTERNAL PADDLE
Model Number 1011-0139-03
Medical Device Problem Code Failure to Discharge (1169)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6) male patient, the associated defibrillator was unable to discharge using these internal handles.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and attributed to a faulty pin.The handles were scrapped and the customer received a replacement.It's important to mention these handles are over a 11 years of age and are recommended to be replaced after either 100 sterrad or 50 autoclave cycles of sterilization.Zoll also recommends a functional inspection prior to each use.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ASSY,MAIH, 2.7 DIA, W/SWITCH, 100-120V ONLY
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7228512
Report Number1220908-2018-00214
Device Sequence Number13712166
Product Code LDD
UDI-Device Identifier00847946022341
UDI-Public00847946022341
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-03
Device Catalogue Number8011-0139-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2018
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer01/10/2018
Initial Report FDA Received Date01/30/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR